# SDR DALA2020011200313

- Difficulty date: January 12, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N801DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31912
- Aircraft time: 20,671 hours, 7,743 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3801 EMERGENCY AISLE LIGHTING ROWS 28-32 INOP . CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY BATTERY PACK AT ROW 30 PER AMM 33-51. CHECKS GOOD.
